| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to the patient was experiencing halos and rings.The patient complained of poor vision and halos interfering with night driving and golfing.The incision was enlarged during the explant.Another johnson & johnson aab00 lens (different model and 20.0 diopter) was implanted as a replacement.The patient is stated to have a good post-operative outcome and the patient is noticing improved vision.Stable post-operative findings.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, the account did not provide the information.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 7/8/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received loose inside of a bag.Visual inspection under magnification revealed that the lens was received coated in viscoelastic residue.The lens was cleaned and, no issues that could contribute to the blurry vision or visual disturbances could be identified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.